Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Blood post urination, constipation, chills, cold sweat, body pains post knee replacement. Cause?

Hi im really worried about my dad,he had a knee replacement dne about 4wks ago since havin it dne he hasnt bn himself,off colour,constepated. Well he started shivering yesterday and getting a cold sweat,feeling all clamy and aching.He mentioned this afternoon that everytime he has passed urine today he s bn getting blood once he s finished?
Asked On : Sat, 21 Apr 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response

Hi there. Thank you for posting your question with Healthcaremagic. I will do my best to help you.

You father may have a urinary tract infection or even a post op infection. This needs to be taken seriously. He will probably need an antibiotic and really needs to see a doctor.

I hope that I have answered your questions fully and been of some help. If you have anymore questions please contact me again anytime.

Dr Andrew Rynne.

Answered: Sat, 21 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor